Loading...
Loading...

Go to the content (press return)

Rainbow Matchings: Existence and counting

Author
Perarnau-Llobet, G.; Serra, O.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2011-12-01
Volume
38
First page
711
Last page
716
DOI
https://doi.org/10.1016/j.endm.2011.10.019 Open in new window
Keywords
Complete Bipartite Graphs, Latin Transversals, Rainbow Matchings, Random Edge Colorings
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants